Open Access
September, 2011 Harmonic polynomials and tangent measures of harmonic measure
Matthew Badger
Rev. Mat. Iberoamericana 27(3): 841-870 (September, 2011).


We show that on an NTA domain if each tangent measure to harmonic measure at a point is a polynomial harmonic measure then the associated polynomials are homogeneous. Geometric information for solutions of a two-phase free boundary problem studied by Kenig and Toro is derived.


Download Citation

Matthew Badger . "Harmonic polynomials and tangent measures of harmonic measure." Rev. Mat. Iberoamericana 27 (3) 841 - 870, September, 2011.


Published: September, 2011
First available in Project Euclid: 9 August 2011

zbMATH: 1242.28003
MathSciNet: MR2895335

Primary: 28A33 , 31A15 , 33C55

Keywords: harmonic measure , Spherical harmonics , tangent measures

Rights: Copyright © 2011 Departamento de Matemáticas, Universidad Autónoma de Madrid

Vol.27 • No. 3 • September, 2011
Back to Top